All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 2, 2020, Pages 740-759                                                                DOI:10.11948/20190131
Positive solutions for a p-Laplacian type system of impulsive fractional boundary value problem
Dongping Li,Fangqi Chen,Yukun An
Keywords:Fractional differential system, p-Laplacian operator, positive solution, variational method.
      In this paper, the aim is to discuss a class of p-Laplacian type fractional Dirichlet""s boundary value problem involving impulsive impacts. Based on the approaches of variational method and the properties of fractional derivatives on the reflexive Banach spaces, the existence results of positive solutions for our equations are established. Two examples are given at the end of each main result.
PDF      Download reader